A 29-year-old female asked:
I was feeling very weak, tired, my heart was racing took atenolol & after became wide awake and no longer weak this happens a lot what is it?
1 doctor answer • 1 doctor weighed in
Family Medicine 57 years experience
SeeYourCardiologist: I ADVICE YOU TO CONSULT YOUR CARDIOLOGIST ASAP AS YOU NEED A CARDIAC EVALUATION
WHAT ARE YOU TAKING ATENOLOL FOR
DO YOU HAVE HEART PROBLEM OR HYPERACTIVE THYROID CONDITION
GET IT CHECKED
2.9k viewsAnswered >2 years ago
Last updated Jan 23, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.